Vol. 27, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Further remarks on ideals of the principal class

Edward Dewey Davis

Vol. 27 (1968), No. 1, 49–51
Abstract

In a previous paper on this subject, the author gave a new proof of the theorem of “analytic independence of systems of parameters”. The methods used can be applied to prove a converse result. Hence: An ideal of a Noetherian ring is of the principal class if, and only if, it is generated by an analytically independent set.

Mathematical Subject Classification
Primary: 13.20
Milestones
Received: 31 October 1967
Published: 1 October 1968
Authors
Edward Dewey Davis